# SDR VNAA202301298006

- Difficulty date: January 29, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 26,629 hours, 21,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331015
- Condition: Gouged
- Location: Bs 265 S12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS 2EA.SCRATCHES APPROX. 1 INCH LONG AT F,S.265, 3 INCHES BELOW PILOT WINDSHIELD.
CORRECTIVE ACTION: REPAIRED FUSELAGE SKIN AT F.S. 265 STGR 12 IAW OLIVER WYMAN EA 23-C7-53-0096 REV IR, DATED 01/23/2023.
